# SDR DHL2003367511

- Difficulty date: February 22, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- Engine: Ge CF650C2
- System (JASC): 7110 · Engine Cowling System
- Part: Doubler
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 eng. L/H core cowl aft ctr. inside doubler has depth wear on doubler. Corrective action:Removed worn doubler fabricatednew doubler IAW A300 SRM 54-00-00 primed new doubler IAW A300 SRM 51-40-12,installed new doubler IAW A300SRM 51-40-21. Removed an replaced #1 eng. outboard core cowl IAW A300 mm 71-13-01
